# SDR UHLA2014122400860

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 27,117 hours, 16,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OVERHEAD SIGN COVER FELL OFF ON TAKEOFF.  ATTACHED EMERGENCY SIGN AS REQUIRED IAW AMM 33-50-019.
